On symmetries, conservation laws and invariant solutions of the foam-drainage equation

YAŞAR E., Özer T.

INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, vol.46, no.2, pp.357-362, 2011 (SCI-Expanded) identifier identifier


This study deals with symmetry group properties and conservation laws of the foam-drainage equation. Firstly, we study the classical Lie symmetries, optimal systems, similarity reductions and similarity solutions of the foam-drainage equation which are obtained through the Lie group method of infinitesimal transformations. Secondly, using the new general theorem on non-local conservation laws and partial Lagrangian approach, local and non-local conservation laws are also studied and, finally, non-classical symmetries are derived. Crown Copyright (C) 2010 Published by Elsevier Ltd. All rights reserved.